# SDR R61A201802230241

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 21,556 hours, 15,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: R1 Door Arming
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARM/DISARM FLEX CABLE BROKEN. R&R THE R1 DOOR FLEXBALL CABLE BY COMPLYING WITH R170EO-52-41-0002.
